Awful night

Two weeks ago I added a quarter of a 25 mcg of Tiromel to my Levothyroxine. As I'd been getting on fine with this dose I decided to add another quarter, 6.25mcg, eight hours after the morning dose.

Last night I was woken at 4 am with stabbing pains in my chest and my heartrate was 110 ( had my fitbit on), and was feeling really sick. I tried to get back to sleep but the thumping from my heart was making it difficult to do so. This went on for about an hour. Do you think it was my 2nd dose of 6.25 mcg t3? I'm going to stick to just one dose of t3, as i felt so awful, I was convinced I was having a heart attack. Obviously I wasn't, I must of fallen back to sleep in the end. 😢 should add I take 100 Levo one day , 125 Levo the next.

Last edited by
Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

2 Replies

oldestnewest
  • Maybe that one increase of 6.25 was enough to send you overdosed.

    You don't say what dose of levo you were taking. Most times when someone is taking levothyroxine alone and want to add T3, they drop their levo dose and add T3. Then after week or two and maybe symptoms returning, you can add another 1/4.

  • This sounds like good news because you can see extra T3 has really made a difference to your metabolism, which is a good sign. Many people struggle to get extra thyroid meds to produce this reaction.

    The best way to find out if this is down to the T3 is go back to 6.25 and hold for a week then try an increase again. If you get the same result you have the answer.

    I take my T3 in 1/8 sizes. So each bit is about 3mcg. I find this dose works really well for me and take 1 per day usually. You might find an 1/8th in the morning and 1/8th in the afternoon works even better for you.

    Small doses of T3 are generally the most effective. Certainly when someones metabolism is not shut down completely and yours sounds like it is close to over stimulation (which as i said is a good sign).

You may also like...